# SDR GAIA0709

- Difficulty date: July 26, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- Engine: Pwa JT8D9A
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 54093031
- Condition: Inoperative
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DOWN WIND LEG TO LANDING WITH THE AUTO PILOT ON THE FLIGHT CREW TURNED THE YOKE LEFT AND RIGHT WITH NO MOVEMENT OF THE AIRCRAFT.  A RATCHETING SOUND WAS OBSERVED.  THE AUTO PILOT WAS TURNED OFF AND THE CONDITION CONTINUED FOR 1 MINUTE THEN NORMAL OPERATION RESUMED.  AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED THE AILERON SERVO STOP MECHANISM.  OPS CHECKED GOOD ON THE GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
